# SDR 2006FA0000101

- Difficulty date: January 7, 2006
- Submitted: January 31, 2006
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MECHANIC REMOVED NEW RELAY FROM STOCK AND INSTALLED ON AIRCRAFT AND GEAR FAILED TO EXTEND, AFTER TAPPING ON THE TOP OF RELAY GEAR WENT DOWN.  MECHANIC THEN INSTALLS ANOTHER NEW RELAY FROM STOCK AND SYSTEM OPERATED NORMAL.  PROBABLE CAUSE AT THIS TIME UNKNOWN.  (K)
